# SDR UIEA2020121202549

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,022 hours, 19,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 112329
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IS OUT FROM FWD ENTRY DOOR TO SEAT NR 1.  REMOVED AND REPLACED EMERGENCY POWER PACK BATTERY AT FWD LOCATION (SEAT 1CA) AND OPERATIONS CHECK GOOD, AS PER AMM 33-51-07.
